# SDR CA020110007

- Difficulty date: January 9, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)  DURING CLIMB OUT, THE CO-PILOT'S WINDOW CRACKED.  RIGHT SIDE WINDOW REPLACED AS PER AMM.
